# SDR DALA1032546903

- Difficulty date: November 12, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 74,398 hours, 34,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK MAINTENANCE FOUND EMERGENCY TRACK LIGHTING OPERATIVE AT 30DEF.  REPLACED EMERGENCY PATH LIGHT ASSEMBLY AT 30DEF.  OPERATIONAL CHECK IS GOOD.  (2010-D1368) (DL75E103194)
